# SDR QXEA2021102500502

- Difficulty date: September 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 22,386 hours, 24,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE AFT SHEAR WEB CORRODED IN SEVERAL PLACES. BLENDED AFT BAGGAGE AFT SHEAR WEB IAW SRM 53-40-43-02-01. FOUND WITHIN LIMITS. REMAINING MATERIAL NOMINAL. NDT HAD NO FAULTS FOUND. APPLIED ALODINE AND PRIMER IAW 53-40-43-02-01.
